MathSciNet Relay Station
MathSciNet bibliographic data
MR2031440 (2005b:35134) 35K55 (35B45)
Zhang, Linghai $L\sp p$ estimates of solutions of some partial differential equations. Nonlinear Anal. 56 (2004), no. 1, 147–155.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement